# SDR AUS20010674

- Difficulty date: June 19, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Barrel
- Part number: 51411021
- Condition: Cracked
- Location: Main Landing Gea
- Part time: 5,753 cycles
- Component: Main Landing Gea
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR LOWER TORQUE LINK ATTACHMENT LUGS CRACKED.FOUND DURING FLUORESCENT MAGNETIC PARTICLE INSPECTION IAW MEB 89-2R1. LOWER ATTACHMENT LUGS ARE NOT CALLED FOR IN THISINSPECTION.
